Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > JUDDD
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 04-14-2012, 08:02 AM   #1
Junior LCF Member
 
Lukegirl's Avatar
 
Join Date: Mar 2012
Posts: 15
Gallery: Lukegirl
Stats: 238/231/190
WOE: JUDDD
Start Date: 6/25/2013
Night Sweats Since I started JUDDD???

I am currently on the hormone replacement Prempro for the total hysterectomy I had at age 28. I am currently 41 and have been taking the drug for 13 years. Ever since I started JUDDD on March 4, 2012 I have had night sweats, that I hate. Before I go to the doctor to change my dose up higher, I wanted to know if JUDDD is really causing this OR has my hormones changed around the same time I started eating this way and just is time for an increase in my dose after 13 years. If anyone has any info regarding this issue I would greatly appreciate it before I go to the doctor. Thanks.

Dorothy
Lukegirl is offline   Reply With Quote

Sponsored Links
Old 04-14-2012, 08:08 AM   #2
Major LCF Poster!
 
TryingJudd's Avatar
 
Join Date: Mar 2012
Posts: 1,740
Gallery: TryingJudd
Stats: Started Judd on 3.26.12
WOE: Judd
Start Date: 3.26.12
I am not a doctor nor do I play one on TV but I have read that as you lose weight the estrogen in your newly deflated fat cells gets loose in the body. I am having more "personal heat waves" since I started losing. I'll take it!
TryingJudd is offline   Reply With Quote
Old 04-14-2012, 08:14 AM   #3
Why wait, just do it NOW!
 
Beeb's Avatar
 
Join Date: Feb 2004
Location: A REAL Jersey Girl!!
Posts: 12,062
Gallery: Beeb
Stats: Then: 162.4 Now: 158 :( Darn Holidays!!
WOE: No Diet = No Stress! Just eating healthy!
I actually had my "sweats" almost completely stop after a few weeks on JUDDD. I am older and going through menopause so many this could be why they have almost gone away?

Maybe you don't need as much meds and a lower dose? Wish I could help more, sorry but here's a for you!
Beeb is offline   Reply With Quote
Old 04-14-2012, 09:47 AM   #4
Way too much time on my hands!
 
Kissa's Avatar
 
Join Date: Sep 2006
Location: London UK
Posts: 18,865
Gallery: Kissa
Stats: 184/124/126 5'3" Age 66
WOE: JUDDD/5:2
Start Date: 2001 Atkins -50 2011 JUDDD - 10
No advice to offer, except to say that I have not experienced any.
Kissa is offline   Reply With Quote
Old 04-14-2012, 01:37 PM   #5
Way too much time on my hands!
 
KeirasMom's Avatar
 
Join Date: Nov 2011
Location: Fresno, CA
Posts: 13,349
Gallery: KeirasMom
Stats: 277.6/151/135??, 5'9", 41 y.o., Hypothyroid
WOE: Back to JUDDD!
Quote:
Originally Posted by TryingJudd View Post
I am not a doctor nor do I play one on TV but I have read that as you lose weight the estrogen in your newly deflated fat cells gets loose in the body. I am having more "personal heat waves" since I started losing. I'll take it!
I agree with this.
KeirasMom is offline   Reply With Quote
Old 04-14-2012, 05:33 PM   #6
Major LCF Poster!
 
b_lou_who's Avatar
 
Join Date: Nov 2006
Location: heaviest 200.4
Posts: 1,858
Gallery: b_lou_who
Stats: 2014 was195/now186.9 5'7" 44
WOE: whole organic low-sugars IF vegan
Start Date: 1997
Freezing down days and burning up days here mostly. Perimenopausal. I get day and night heat waves. My body doesn't adjust temperature (never has) well nor do I tolerate heat. Hoping IF may help with both.
b_lou_who is offline   Reply With Quote
Old 04-14-2012, 06:11 PM   #7
Major LCF Poster!
 
tiva's Avatar
 
Join Date: Jan 2003
Location: UP, Michigan
Posts: 2,929
Gallery: tiva
Stats: 5"6", 157/136/135, 53 yo
WOE: Paleo/Whole30
Start Date: 12/02
Quote:
Originally Posted by TryingJudd View Post
I am not a doctor nor do I play one on TV but I have read that as you lose weight the estrogen in your newly deflated fat cells gets loose in the body. I am having more "personal heat waves" since I started losing. I'll take it!
I'm a scientist researching hormones. And it's just the opposite of what's above. When you lose weight, your levels of circulating estrogen drop. The decrease in estrogen causes hot flashes. My guess is your symptoms are related to weight loss, not to the specific method of weight loss. It's always worth talking with your doctor if things don't stabilize soon (a fan beside your bed helps a ton as well. And those chilly pillows. I was on estradiol for a couple years after my hysterectomy and now I'm going off them. Believe me, I understand about the thrills of night sweats! I carry a fan whereever I go.)

Last edited by tiva; 04-14-2012 at 06:13 PM..
tiva is offline   Reply With Quote
Old 04-14-2012, 06:23 PM   #8
Senior LCF Member
 
leonak's Avatar
 
Join Date: Apr 2010
Location: USA
Posts: 846
Gallery: leonak
Stats: 122/120/110-114
WOE: JUDDD
Start Date: Start 2-1-14
Quote:
Originally Posted by Lukegirl View Post
I am currently on the hormone replacement Prempro for the total hysterectomy I had at age 28. I am currently 41 and have been taking the drug for 13 years. Ever since I started JUDDD on March 4, 2012 I have had night sweats, that I hate. Before I go to the doctor to change my dose up higher, I wanted to know if JUDDD is really causing this OR has my hormones changed around the same time I started eating this way and just is time for an increase in my dose after 13 years. If anyone has any info regarding this issue I would greatly appreciate it before I go to the doctor. Thanks.

Dorothy
I too have been having night sweats!! Never thought it was because of JUDD. I am like you had total hyst manye years ago, over 20 !!! Been on HRT since, started with 1.25 a day now take .3 a day! Just this week i started taking .3 on DD only, nothing on UD and so far so good. I am on Premrin (spelling???)

All the best to you, please let us know what your dr has to say.
leonak is offline   Reply With Quote
Old 04-14-2012, 07:39 PM   #9
Major LCF Poster!
 
TryingJudd's Avatar
 
Join Date: Mar 2012
Posts: 1,740
Gallery: TryingJudd
Stats: Started Judd on 3.26.12
WOE: Judd
Start Date: 3.26.12
thanks Tiva! good to know the real story. Sounds like any weight loss can trigger the hot flashes.
TryingJudd is offline   Reply With Quote
Old 04-15-2012, 09:12 AM   #10
Junior LCF Member
 
Lukegirl's Avatar
 
Join Date: Mar 2012
Posts: 15
Gallery: Lukegirl
Stats: 238/231/190
WOE: JUDDD
Start Date: 6/25/2013
Thank you to all of you especially the scientist who studies hormones!! I didn't get night sweats last night, I was cold. I really think it does have to do with the losing weight issue, not JUDDD itself. When I make an appointment I will let you know what the doc. said, but thanks again!!!
Lukegirl is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 12:33 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.